Belviq Feeling Anxious And High

2 Replies Updated



Conversation Starter

Laura Says:


I took my first 10mg dose of Belviq at 5:40 pm and within an hour it felt like my hair was standing on end. I felt somewhat goofy/happy. Then became really anxious. Became very thirsty. My skin started to feel like I had a slight sunburn. No hives or rashes though. I know this was only one pill but it seemed really strong. It is 9:36 am the next day and I can still feel it in my system (side affects have subsided). I have not taken another pill yet because I had to go to work and didn't want to feel like I was high at work. Is this normal when you first start taking it?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Laura! How are you?

Yes, those can be side effects of this medication, as reported by the FDA. It may also cause nausea, headache, and anorexia.

It might be best to change the time of you day you take it, so the side effects aren't hitting you so hard, during the day, when you have to go to work.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
2
momamia Says:

I am on my 3rd day and also feel droggy. My doctor told me to take 1/2 in morning and whole tablet at night. I tried today but still droggy all day today. I took mine at 7:30 am and its now 6pm and it hasnt gone away. How long does this mwdicine last in your system. Hopefully these symptoms disappear. I havent even done my exercise due to this feeling. I dont trust myself not to fall. I want yo continue but I dont know if my body says its too strong.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Am Also Using The Morease Sr Last From 7 Days I Have Feeling Of Tiredness And Muscles Squezing Thigh Arm
having medicines (morease SR) last from 7 days. Have symptoms of tiredness, muscles(of thigh and arm) tight feeling, 5/6...
Feeling high?!?
How long did it take your body to adjust to the Lyrica? Meaning, how long does it take for the "stoned out of my min... 4 replies
what cause a numbness feeling in your front thigh
I'm starting to feel a numbness and stinging feeling in both of my thighs it's the front of my leg above the kne... 1 reply
The Doctor Put Me On Losar 25mg For High Bp After 3 Months He Changed It To H 50mg When I Started Taking Getting A Feeling As
The Doctor put me on Losar 25mg for high BP, after 3 months he changed it to Losar H (50mg) when I started taking Losar ... 1 reply
I feel like I'm going crazy. Anxiety, depression, parania, confusion, memory loss, mood swings, "high" feeling, can't stop crying
I have been taking Lyrica for about 3-4 weeks, low does of 50mg twice a day for cervical disc problems (neck) nerve pain... 5 replies
Feeling sick and have a headache and leg ache after taking
My daughter(aged 19) has just been advised to take a course of omeprazole for 4 weeks (one tab every morning) and every ... 2 replies
feeling pain and bloated
Hi I haven't had a period since February, also haven't fallen pregnant for 7 years, so I'm taking oralcon to... 1 reply
embeda and feeling dizzy
My husband has been taking Embeda for about a week now. Every time he sits up he gets too dizzy like he passes out for a... 2 replies
Bentyl and feeling hypogylcemic
I've been taking this medication, 20 mgs. 3x a day for a few weeks, and have been experiencing the feeling of low bl... 2 replies
Feeling miserable and suffering with PAWS please help me
I just got off methadone and am having terrible PAWS...no motivation, isolating, don't want to get dressed and go an... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 October 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA